# SDR SWIA201435944

- Difficulty date: January 6, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 46,715 hours, 38,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT WING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  FLT 5225 REPLACED AFT LT WING EXTERIOR EMERGENCY EXIT LIGHT BULB.
